7 results for marshall.

Parameters for your search query:
Keyword    marshall

Open AccessArticle
Export: RIS | BibTeX | EndNote
Validation of Marshall-D to Monitor Domain-specific Sitting Time among Danish Adults
Journal of Physical Activity Research. 2020, 5(1), 9-13. DOI: 10.12691/jpar-5-1-3
Pub. Date: June 12, 2020Views: 756Downloads: 529
Open AccessArticle
Export: RIS | BibTeX | EndNote
Individual and Social Influences on College Student Compliance with a Gluten-Free Diet
International Journal of Celiac Disease. 2019, 7(3), 78-83. DOI: 10.12691/ijcd-7-3-6
Pub. Date: December 04, 2019Views: 3201Downloads: 2281
Open AccessArticle
Export: RIS | BibTeX | EndNote
Recurrence Relations for Moments of Generalized Order Statistics from Marshall – Olkin extended Kumaraswamy distribution and its Characterization
American Journal of Applied Mathematics and Statistics. 2014, 2(5), 324-329. DOI: 10.12691/ajams-2-5-5
Pub. Date: October 01, 2014Views: 11256Downloads: 6345
Open AccessArticle
Export: RIS | BibTeX | EndNote
Use of Ceramic Waste as Filler in Semi-Dense Bituminous Concrete
American Journal of Civil Engineering and Architecture. 2014, 2(3), 102-106. DOI: 10.12691/ajcea-2-3-2
Pub. Date: May 14, 2014Views: 22139Downloads: 15637
Open AccessArticle
Export: RIS | BibTeX | EndNote
Performance Evaluation of Waste Polyethylene and PVC on Hot Asphalt Mixtures
American Journal of Civil Engineering and Architecture. 2013, 1(5), 97-102. DOI: 10.12691/ajcea-1-5-2
Pub. Date: June 27, 2013Views: 27846Downloads: 19922Citations: 14
Figure of 6
Open AccessCase Study
Export: RIS | BibTeX | EndNote
Evaluation on the Potential Use of Pulverized Natural Subbase Dust as Alternative Filler Material for Hot Mix Asphalt Design, Jimma Town
American Journal of Civil Engineering and Architecture. 2020, 8(2), 62-77. DOI: 10.12691/ajcea-8-2-6
Pub. Date: May 24, 2020Views: 1455Downloads: 1130
Open AccessArticle
Export: RIS | BibTeX | EndNote
A New Gumbel Generated Family of Distributions: Properties, Bivariate Distribution and Application
American Journal of Applied Mathematics and Statistics. 2020, 8(1), 9-20. DOI: 10.12691/ajams-8-1-2
Pub. Date: January 19, 2020Views: 3066Downloads: 2462
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects




Journals




Article Types